# SDR C2XA08SH016

- Difficulty date: February 2, 2008
- Submitted: February 2, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,183 hours, 18,935 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP AT FR 65 HAS CORROSION.  MX REPAIRED FR 65 SHEAR CLIP IAW EC 5330-01458.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
